# SDR 2000709001C

- Difficulty date: July 6, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 L/E FLAP INNER ANTI-ICE SKIN IS CRACKED AT ATTACH RIVET LOCATED AT THE THIRD BAY FROM THE O/B END.  REMOVED INNER ANTI-ICE SKIN AT NR 2 L/E FLAP AS PER SRM 51-30-2.  REPAIRED ANTI-ICE SKIN AT NR 2 L/E FLAP AS PER SRM 57-30-1.  TREATED WITH ALODINE AND PRIMER PER SRM 51-10-2.
